# SDR SWAA2024011225937

- Difficulty date: November 29, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 38,174 hours, 17,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER WING BOX FLOOR SUPPORT BREAK CRACKED AT STA 540 LBL 1 MKD DOT<[01] REMOVED CRACKED FLOOR SUPPORT STA 540 LBL 1 TO LBL 23 AS PER B737 SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW FLOOR SUPPORT AS PER B737 SRM 51-40-05-0G-0. INSTALLED NEW FLOOR SUPPORT AT MAIN CABIN STA 540 LBL 1 TO LBL 23 PER REF B737 SRM 51-40-02-0G-0.;[02] VERIFIED REMOVED CRACKED FLOOR SUPPORT AND REINSTALLED NEW FLOOR SUPPORT AT MAIN CABIN STA 540 LBL 1 TO LBL 23. & REINSTALLED FLOOR PANEL #231XF.
